Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 5, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Jan 25, 2012, 10:36 AM CST for Franklin County, Morris County, Titus County, Texas. It took effect at Jan 26, 2012, 10:48 PM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2012, 10:36 AM CST (16:36 UTC)
- In effect from
- Jan 26, 2012, 10:48 PM CST
- Expired
- Jan 30, 2012, 11:06 AM CST
- In force
- 4 days
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties Franklin County, TX, Morris County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 132 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White Oak Creek near Talco (WOCT2). The gauge peaked at 16.70 ft at Jan 29, 2012, 8:00 AM CST.
- Action stage
- 15.5 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07343500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
241 WGUS44 KSHV 251636 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1036 AM CST WED JAN 25 2012 TXC159-343-449-261636- /O.NEW.KSHV.FL.W.0005.120126T1708Z-120130T1900Z/ /WOCT2.1.ER.120126T1708Z.120128T0600Z.120130T0100Z.NO/ 1036 AM CST WED JAN 25 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE WHITE OAK CREEK NEAR TALCO TEXAS. * FROM THURSDAY MORNING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:30 AM WEDNESDAY THE STAGE WAS 2.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY LATE MORNING AND CONTINUE TO RISE TO NEAR 18.0 FEET BY EARLY SATURDAY MORNING. THE CREEK WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING. * IMPACT...MINOR LOWLAND FLOODING. $$
6 follow-up statements
265 WGUS84 KSHV 261707 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1107 AM CST THU JAN 26 2012 TXC159-343-449-271707- /O.EXT.KSHV.FL.W.0005.120127T0448Z-120130T0900Z/ /WOCT2.1.ER.120127T0448Z.120128T0600Z.120129T1500Z.NO/ 1107 AM CST THU JAN 26 2012 THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO TEXAS. * FROM THIS EVENING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1030 AM THURSDAY THE STAGE WAS 13.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...RISE ABOVE FLOOD STAGE LATE THIS THURSDAY EVENING AND CONTINUE TO RISE TO NEAR 18.0 FEET BY EARLY SATURDAY MORNING. THE CREEK WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. $$
322 WGUS84 KSHV 271604 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1004 AM CST FRI JAN 27 2012 TXC159-343-449-281604- /O.EXT.KSHV.FL.W.0005.000000T0000Z-120130T1832Z/ /WOCT2.1.ER.120127T2125Z.120128T1800Z.120130T0032Z.NO/ 1004 AM CST FRI JAN 27 2012 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM FRIDAY THE STAGE WAS 15.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 17.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING. $$
051 WGUS84 KSHV 281359 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 759 AM CST SAT JAN 28 2012 TXC159-343-449-291359- /O.EXT.KSHV.FL.W.0005.000000T0000Z-120130T1400Z/ /WOCT2.1.ER.120128T0530Z.120129T0000Z.120129T2000Z.NO/ 759 AM CST SAT JAN 28 2012 THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SATURDAY THE STAGE WAS 16.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON. $$
202 WGUS84 KSHV 291005 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 405 AM CST SUN JAN 29 2012 TXC159-343-449-301005- /O.EXT.KSHV.FL.W.0005.000000T0000Z-120131T0200Z/ /WOCT2.1.ER.120128T0530Z.120129T1200Z.120130T0800Z.NO/ 405 AM CST SUN JAN 29 2012 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:30 AM SUNDAY THE STAGE WAS 16.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET LATER THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. $$
790 WGUS84 KSHV 291352 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 752 AM CST SUN JAN 29 2012 TXC159-343-449-301352- /O.EXT.KSHV.FL.W.0005.000000T0000Z-120131T1400Z/ /WOCT2.1.ER.120128T0530Z.120129T1800Z.120130T2000Z.NO/ 752 AM CST SUN JAN 29 2012 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SUNDAY THE STAGE WAS 16.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON. $$
122 WGUS84 KSHV 301706 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1106 AM CST MON JAN 30 2012 TXC159-343-449-301736- /O.CAN.KSHV.FL.W.0005.000000T0000Z-120131T1400Z/ /WOCT2.1.ER.120128T0530Z.120129T1715Z.120130T1500Z.NO/ 1106 AM CST MON JAN 30 2012 THE FLOOD WARNING IS CANCELLED FOR THE WHITE OAK CREEK NEAR TALCO. * AT 10:30 AM MONDAY THE STAGE WAS 15.9 FEET. * FELL BELOW FLOOD STAGE AT 9:00 AM MONDAY. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.5 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jan 25, 10:18 AM CST, 18 minutes earlier.
Area forecast discussion, Jan 25, 10:18 AM CST, 18 minutes before
AREA FORECAST DISCUSSION...AMENDED TO INCLUDE AVIATION DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1018 AM CST WED JAN 25 2012
.DISCUSSION...
HEAVY RAINFALL SETTING UP ACROSS PARTS OF THE REGION THIS MORNING.
AREAS TO OUR W HAVE BEEN EXPERIENCING FLASH FLOODING WITH THE
CONVECTION THAT IS MOVING INTO OUR E TX/SE OK/SW AR COUNTIES.
MODELS CONTINUE TO SHOW AN AXIS OF HEAVIER QPF GENERALLY ALONG THE
I-30 CORRIDOR...ALONG THE TRACK OF A MESO-LOW CURRENTLY JUST W OF
TYR. WITH ALL OF THIS FACTORED IN...HAVE ISSUED A FF WATCH THROUGH
6 AM THU. DEPENDING ON HOW TODAY GOES...THE WATCH MAY NEED TO BE
EXTENDED. WILL EVALUATE THIS FURTHER WITH THE AFTERNOON PACKAGE.
TORNADO WATCH REMAINS IN EFFECT THROUGH 3 PM FOR PORTIONS OF THE
REGION...GENERALLY S OF I-20.
HAVE MADE SOME MINOR ADJUSTMENTS TO POPS...MAX TEMPS...AND DEW
POINTS FOR THE MORNING UPDATE. PRODUCTS OUT SHORTLY. /12/
&&
.AVIATION...
THE 15Z SFC ANALYSIS INDICATES A SFC LOW BETWEEN UTS AND DKR...WITH
A WARM FRONT EXTENDING NE TO NEAR JSO...TO RFI...TO
SHV...MNE...RSN...TO JUST S OF MLU. THIS FRONT WILL CONTINUE TO
DRIFT N TOWARDS THE AR/LA LINE BY THIS AFTERNOON...WITH THE
ATTENDANT SFC LOW SHIFTING NE ALONG THE FRONT. A LINE OF CONVECTION
EXTENDS S OF THE FRONT ACROSS DEEP AND SE TX...AND WILL MARCH ENE
ACROSS THE WARM SECTOR /DEEP E TX/NCNTRL LA/ THROUGH MID TO LATE
AFTERNOON. MVFR CIGS WILL BE PREVALENT ACROSS THE WARM SECTOR AHEAD
OF THE CONVECTION...BEFORE FALLING THE IFR/LIFR WITH REDUCED VSBYS
AND WIND GUSTS TO 50KTS IN/NEAR THE STRONGER STORMS. N OF THE
FRONT...IFR/LOW MVFR CIGS WILL CONTINUE...WITH AN EXTENSIVE AREA OF
SHRA LIFTING ENE AHEAD OF A CLOSED LOW THAT WILL DRIFT SLOWLY E INTO
CNTRL TX THIS EVENING. CONVECTION WILL AFFECT THE SHV TERMINAL
BETWEEN 18-19Z...AND MLU BETWEEN 21-24Z...AS SCT CONVECTION DEVELOPS
AHEAD OF THE MAIN LINE. DRY SLOTTING AHEAD OF THE CLOSED LOW WILL
TAPER THE CONVECTION FROM W TO E THIS EVENING...ENDING ACROSS THE
TYR/GGG/LFK/SHV NEAR OR PRIOR TO 00Z. THE CONVECTION WILL LIKELY
LINGER ACROSS SCNTRL AR/NCNTRL LA THROUGH 06Z...WITH SCT SHRA AND
ISOLATED TSRA POSSIBLY DEVELOPING LATE IN THE TAF PERIOD WITH THE
APPROACH OF THE CLOSED LOW. ONCE THE CONVECTION DIMINISHES THIS
EVENING...IFR CIGS SHOULD DEVELOP IN THE WARM SECTOR...WITH LIFR
CIGS POSSIBLE ACROSS THE WRN SECTIONS OF E TX...AS THE SFC LOW
DRIFTS ENE TO NEAR SHV BY 12Z. AS THIS HAPPENS...A COLD FRONT WILL
SLOWLY BRIDGE SSE INTO SCNTRL AR/NCNTRL LA DURING THE LATE
MORNING/EARLY AFTERNOON HOURS THURSDAY. ESE WINDS 10-15KTS TODAY
WILL VEER S AROUND 5KTS THIS EVENING S OF THE WARM FRONT. ACROSS SE
OK/SW AR/EXTREME NE TX...NNE WINDS 5-10KTS CAN BE EXPECTED. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 66 58 60 43 63 / 100 80 50 20 10
MLU 67 59 68 45 58 / 100 90 60 30 10
DEQ 51 48 54 36 59 / 100 80 60 20 10
TXK 59 54 57 41 59 / 100 80 60 30 10
ELD 61 57 60 43 59 / 100 90 60 30 10
TYR 65 50 59 40 64 / 100 40 40 20 10
GGG 65 52 59 42 63 / 100 60 40 20 10
LFK 74 50 60 43 63 / 100 60 30 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
LAZ001>004-010.
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
OKZ077.
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
12/15Hazardous weather outlook, Jan 25, 6:08 AM CST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 608 AM CST WED JAN 25 2012 ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108-109-261200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS- 608 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS A STRONG SURFACE LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTHWEST. RAINFALL MAY BE HEAVY AT TIMES AND TOTAL RAINFALL AMOUNTS OF UP TO 3 OR 4 INCHES WILL BE POSSIBLE. THEREFORE...MINOR FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY. LOCATIONS ACROSS SOUTHWEST ARKANSAS WILL GENERALLY BE THE MOST AT RISK FOR ANY HEAVY RAIN THURSDAY. HOWEVER...SEVERE WEATHER IS NOT EXPECTED. RAIN IS EXPECTED TO LINGER UNTIL EARLY FRIDAY WHEN THE MAIN UPPER LEVEL TROUGH MOVES EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. LAZ001>006-010>014-017>022-TXZ110>112-124>126-136>138-149>153- 165>167-261200- CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 608 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS A STRONG SURFACE LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTHWEST. RAINFALL MAY BE HEAVY AT TIMES AND TOTAL RAINFALL AMOUNTS OF UP TO 3 OR 4 INCHES WILL BE POSSIBLE. THEREFORE...MINOR FLOODING WILL BE POSSIBLE. IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...GENERALLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREATS. ISOLATED TORNADOES CANNOT BE RULED OUT...MAINLY ACROSS DEEP EAST TEXAS AND WEST CENTRAL LOUISIANA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY. LOCATIONS EAST OF THE INTERSTATE 49 CORRIDOR WILL GENERALLY BE THE MOST AT RISK FOR ANY HEAVY RAIN THURSDAY. HOWEVER...SEVERE WEATHER IS NOT EXPECTED. RAIN IS EXPECTED TO LINGER UNTIL EARLY FRIDAY WHEN THE MAIN UPPER LEVEL TROUGH MOVES EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TODAY AND TONIGHT. 09
In the hours before
Special weather statement, Jan 25, 9:06 AM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
906 AM CST WED JAN 25 2012
TXZ124-125-136-149-251545-
CHEROKEE-SMITH-UPSHUR-WOOD-
906 AM CST WED JAN 25 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 945 AM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
SMITH...UPSHUR...WOOD AND CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
ARP...BIG SANDY...BULLARD...HAWKINS...JACKSONVILLE...LINDALE...
MIXON...MOUNT SELMAN...REESE...TROUP...TYLER AND WHITEHOUSE...
AT 900 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR REESE...OR 11 MILES WEST OF
JACKSONVILLE...MOVING NORTHEAST AT 65 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THESE STORMS HAVE THE POTENTIAL TO INTENSITY QUICKLY. STAY TUNED FOR
FURTHER WEATHER INFORMATION.
03Special weather statement, Jan 25, 9:31 AM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
931 AM CST WED JAN 25 2012
TXZ149-150-152-251615-
CHEROKEE-NACOGDOCHES-RUSK-
931 AM CST WED JAN 25 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1015 AM CST...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES...
IN NORTHEAST TEXAS...
RUSK AND CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
ALTO...DOUGLASS...JACKSONVILLE...JOINERVILLE...MAYDELLE...
MORRILL...NEW SALEM...PONTA...RUSK...SACUL...TRAWICK AND
TURNERTOWN...
AT 928 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES WEST OF MORRILL...OR 14
MILES SOUTHWEST OF RUSK...MOVING NORTHEAST AT 55 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THESE STORMS HAVE TO POTENTIAL TO INTENSIFY. STAY TUNED FOR FURTHER
WEATHER INFORMATION.
03Local storm report, Jan 25, 10:26 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 AM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG WELLS 31.49N 94.95W
01/25/2012 CHEROKEE TX LAW ENFORCEMENT
TREE DOWN NEAR FM ROAD 1911.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 9:41 AM CST | Flash Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 11 hr |
| Jan 25, 9:41 AM CST | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 49 min |
| Jan 25, 9:59 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 46 min |
| Jan 25, 10:06 AM CST | Areal Flood Advisory | SHV | Cherokee, Franklin, Red River, Smith, Titus | 82 days |
| Jan 25, 10:33 AM CST | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Nacogdoches, Panola, Rusk, Shelby | 57 min |
| Jan 25, 10:35 AM CST | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 5 days |
| Jan 25, 10:35 AM CST | River Flood Warning | SHV | Bowie, Cass, Morris | 9 days |
| Jan 25, 10:38 AM CST | River Flood Warning | SHV | Smith, Wood | 6 days |
| Jan 25, 10:49 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 56 min |
| Jan 25, 10:55 AM CST | Tornado Warning | SHV | Harrison, Panola | 32 min |
| Jan 25, 11:32 AM CST | Severe Thunderstorm Warning | SHV | Harrison, Marion, Panola, Shelby | 58 min |
| Jan 25, 1:17 PM CST | Tornado Warning | SHV | Sabine | 28 min |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.